# SDR REXA2019042610497

- Difficulty date: April 16, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP ANGLE LOWER SURROUND STRUCTURE PASSENGER DOOR (SM)[FUS].  CORROSION ON ANGLE MID CAP WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 BLENDED AREA WAS MEASURED. ORIGINAL THICKNESS IS 0.060'' AND MINIMUN REMAINING THICKNESS IS 0.038'' THEREFORE IT'S OUT OF LIMITS PER SRM 53-21-23-101-001-A01.  MID CAP ANGLE AT LOWER SURROUND STRUCTURE OF PASSENGER DOOR WAS REPLACED PER SRM 51-41-02-001-001-A01.
